# SDR QXEA2016062100392

- Difficulty date: May 24, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,199 hours, 23,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 85338215101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SPLICE, PN 85338215-101 AT FS X 612.0-Y 9.250 COMMON TO SEAT TRACK NR 14 AND NR 15 HAS ELONGATED HOLES.  LOCATED AND DRILLED NEW OTBD SPLICE, PN:85338215-101, REF SRM 51-40-07-02-01.  INSTALLATION ACCOMPLISHED ON JOB 5416121, OP 196, ITEM 2.
